# SDR DLM88981488

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Failed
- Location: Rt Mlg
- Component: 5701195501
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT 15O KTS, TAIL COMPT TEMP HI MSG.  ABORTED TAKEOFF.  WHEELS NR 1 NR 2 AND NR 4 FUSE PLUGS MELTED AND TIRES DEFLATED.  FOUND HOT AIR LEAK AROUND RT PACK HEAT EXCHANGER, DEFERRED RT PACK.
